RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 6, Pages 917–922 (Mi mz2110)  

Brief Communications

Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom

S. Yu. Dobrokhotov, O. L. Tolstova

A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences

Full text: PDF file (543 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:6, 1336–1340

Bibliographic databases:

Received: 25.12.1994

Citation: S. Yu. Dobrokhotov, O. L. Tolstova, “Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom”, Mat. Zametki, 58:6 (1995), 917–922; Math. Notes, 58:6 (1995), 1336–1340

Citation in format AMSBIB
\Bibitem{DobTol95}
\by S.~Yu.~Dobrokhotov, O.~L.~Tolstova
\paper Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a~fluid over an elastic slightly nonflat bottom
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 6
\pages 917--922
\mathnet{http://mi.mathnet.ru/mz2110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382099}
\zmath{https://zbmath.org/?q=an:0856.76019}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 6
\pages 1336--1340
\crossref{https://doi.org/10.1007/BF02304893}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UJ43300028}


Linking options:
  • http://mi.mathnet.ru/eng/mz2110
  • http://mi.mathnet.ru/eng/mz/v58/i6/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:66
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019